Results 1 to 11 of 11
  1. #1
    friendlymachine is offline New Member
    Join Date
    Dec 2008
    Posts
    4

    URGENT, Please Help - Got in a jam

    Hey guys, thanks in advance for any advice you can give. I'm an HRT guy that has jacked himself up good. I need advice from the pros. Here's the situation:

    I was on 10g Androgel /day. it wasn't getting it done libido-wise. I've gone to Test cyp injections and HCG . Before the switch I took Arimidex with an E2 of 30. .25 E3D killed my libido off.

    I took a loading dose 4 days ago of 200mg Test cyp. straight from Androgel and two days later tried to get into what I expected to be my protocol of 75mg 2x per week. So, that's 275mg of T in about 4 days with no AI. My libido started to fade yesterday (Monday), the day after the 75mg injection. The day before it was awesome.

    I took .25 mg of Arimidex tonight because I'm guessing my E2 is sky high. I'm due to take 250 i.u. of HCG in morning.

    Two questions:

    1) I have a date with a special woman this weekend and it's early in the relationship. Don't want dick problems messing it up. What are some strategies to make sure I'm Ok for that date Saturday? I was thinking another 200mg T with .25 arimidex on Thursday to get the T:E back in line. Thoughts?

    2) How the hell do I transition out of this mess and into what I want to be my normal routine:

    60mg Test 2x week
    250 i.u. HCG 2x week
    Indolplex as needed.

    This is urgent and I know some of you on here really know your stuff. Please help.

  2. #2
    friendlymachine is offline New Member
    Join Date
    Dec 2008
    Posts
    4
    Come on, throw me a bone here! I wasn't on AI when I took the loading dose. Could e2 be high as I suspect? Also, any good strategies for putting the lead back in the pencil in the short term? I really like this chick and don't want to blow it because I got out of whack making the move to IM from Androgel .

  3. #3
    Kale is offline ~ Vet~ I like Thai Girls
    Join Date
    Apr 2005
    Location
    Asia
    Posts
    12,286
    Jesus this is confusing dude. First off get some Cialis or Viagra for the date that will fix that problem. Now you need to back off a bit and think about what you are doing. E2 of 30 isnt that high for Estradiol. You need to stop changing doses and doing shit like that so quickly, this stuff takes time to work. First off stop the a-dex altogether for a while. Next do your next shot of Test next Monday and then on Thursday and keep the dose consistent, you need to give your levels time to settle down. If you think the adex is that bad maybe reduce that to 0.25mg once a week but the only way to know for sure is to just do what I said above for a month then go and get another blood test

  4. #4
    nhl1 is offline Associate Member
    Join Date
    Mar 2007
    Posts
    355
    Yes get rid of that godd*mn Adex sh*t.

    That crap is the WORST drug I have ever put into my body. Nothing has EVER EVER EVER EVER made me feel worse than that pos drug. Killing your sex drive is definitely one of the side effects that crap will give you.

    And what are you worried about estrogen levels for anyways? You have minimal testosterone levels , Im no endocronologist (or whatever the f*ck they're called) so why would you have high estrogen levels?

    ADEX ADEX ADEX!!!!! Throw that crap out the window!

    Sorry.... I just really hate arimidex by the way. lol

  5. #5
    Kale is offline ~ Vet~ I like Thai Girls
    Join Date
    Apr 2005
    Location
    Asia
    Posts
    12,286
    Quote Originally Posted by nhl1 View Post
    Yes get rid of that godd*mn Adex sh*t.

    That crap is the WORST drug I have ever put into my body. Nothing has EVER EVER EVER EVER made me feel worse than that pos drug. Killing your sex drive is definitely one of the side effects that crap will give you.

    And what are you worried about estrogen levels for anyways? You have minimal testosterone levels , Im no endocronologist (or whatever the f*ck they're called) so why would you have high estrogen levels?

    ADEX ADEX ADEX!!!!! Throw that crap out the window!

    Sorry.... I just really hate arimidex by the way. lol
    Bit extreme dude. I do .5mg twice a week and it does nothing to my sex drive. everyone reacts differently

  6. #6
    nhl1 is offline Associate Member
    Join Date
    Mar 2007
    Posts
    355
    I know. There are lots of people that have success with it, but I am like basically deathly allergic too it.

    So I kind of lose it when talking about it. lol.

    Sorry :P

  7. #7
    friendlymachine is offline New Member
    Join Date
    Dec 2008
    Posts
    4
    Quote Originally Posted by Kale View Post
    Jesus this is confusing dude. First off get some Cialis or Viagra for the date that will fix that problem. Now you need to back off a bit and think about what you are doing. E2 of 30 isnt that high for Estradiol. You need to stop changing doses and doing shit like that so quickly, this stuff takes time to work. First off stop the a-dex altogether for a while. Next do your next shot of Test next Monday and then on Thursday and keep the dose consistent, you need to give your levels time to settle down. If you think the adex is that bad maybe reduce that to 0.25mg once a week but the only way to know for sure is to just do what I said above for a month then go and get another blood test
    Well, I'd been off the arimidex for a while - 10 days or so. Then I took the test cyp. The loading dose was suggested by doc and I thought my that 275mg of test caused my E2 to go too high. I'll just slide into my regular routine and wait for shit to settle. Sucks to have this problem, but good advice. Thanks.

  8. #8
    burners is offline New Member
    Join Date
    Dec 2008
    Location
    Michigan
    Posts
    14
    I have been taking that shit that makes u tan (malonotan II) @ the recommended full dosage and it pretty much does it for me. Boner u could put a hole in a brick wall with and you actually want to have sex, so your not just stiff but you want it.

    NOW HOLD ON, please hit the melanotan forums and do your homework, Shit has sides. I never had freckles on my face and now I have about 10 decent size and some are really dark. Prob will never go away now.

    So if your ready to play with fire be ready to possibly get burned, which Im sure you already understand the concept since ur on a cycle.

  9. #9
    chuckt12345's Avatar
    chuckt12345 is offline Knowledgeable Member
    Join Date
    Aug 2006
    Location
    Houston
    Posts
    4,215
    Quote Originally Posted by friendlymachine View Post
    Well, I'd been off the arimidex for a while - 10 days or so. Then I took the test cyp. The loading dose was suggested by doc and I thought my that 275mg of test caused my E2 to go too high. I'll just slide into my regular routine and wait for shit to settle. Sucks to have this problem, but good advice. Thanks.
    10mg a day gel by itself should keep you libido high. How long had you just been takin the gel? And cyp will take weeks to kick in so i think your rushing to conclusions on all this stuff. Like Kale said if your really worried get some viagra or whatever.

  10. #10
    inky-e's Avatar
    inky-e is offline AR's ORIGINAL ANABOLIC OUTLAW~ [RIP-8/20/11]
    Join Date
    Dec 2007
    Location
    the three oh!
    Posts
    13,329
    Quote Originally Posted by nhl1 View Post
    I know. There are lots of people that have success with it, but I am like basically deathly allergic too it.

    So I kind of lose it when talking about it. lol.

    Sorry :P
    Really?? Never woulda guessed! lol

  11. #11
    friendlymachine is offline New Member
    Join Date
    Dec 2008
    Posts
    4
    Quote Originally Posted by chuckt12345 View Post
    10mg a day gel by itself should keep you libido high. How long had you just been takin the gel? And cyp will take weeks to kick in so i think your rushing to conclusions on all this stuff. Like Kale said if your really worried get some viagra or whatever.
    I had been on the gel from about 2 years - diminishing effects over time, which is typical. I think endogenous production was slowing down. You know, after I took the 200 mg of cyp. I had great sex - killer wood. It's not a long term solution, but I'm so tempted to do it because it's worked before. I just don't know how to go from there to the normal protocol without getting all jammed up.

    Any ideas on the wisdom of that?

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •